Differential and Integral Equations

Multiplicity of principal bounce trajectories with prescribed minimal period on Riemannian manifolds

Fabio Giannoni

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 6 (1993), 1451-1480.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370019768

Mathematical Reviews number (MathSciNet)
MR1235205

Zentralblatt MATH identifier
0780.58037

Subjects
Primary: 58F22
Secondary: 34C25: Periodic solutions 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.) 58F05

Citation

Giannoni, Fabio. Multiplicity of principal bounce trajectories with prescribed minimal period on Riemannian manifolds. Differential Integral Equations 6 (1993), no. 6, 1451--1480. https://projecteuclid.org/euclid.die/1370019768


Export citation